# SDR UPS05844439

- Difficulty date: April 25, 2005
- Submitted: May 13, 2005
- Operation: Air carrier
- Aircraft: N880UP
- Make and model: Doug DC-8-73F
- Aircraft serial: 46080
- Aircraft time: 69,301 hours, 26,662 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Fitting
- Part number: 3779762U501
- Part serial: 844080
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C1 LONGERON END FITTING CRACKED AT STA 673 L8L.  REMOVED AND REPLACED LONGERON END FITTING IAW DC-8 SRM 51-1-20D AND 51 -1-21.
